# SDR RAIA960813

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241013
- Condition: Stuck
- Location: Rt Engine
- Part time: 11,713 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7364 - RIGHT ENGINE OIL PRESSURE INDICATION PEGGED OUT.  MAINTENANCE REPLACED THE RIGHT OIL PRESSURE TRANSDUCER.  (M)
